# SDR SWAA2021110539203

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737*
- Aircraft serial: 34972
- Aircraft time: 51,451 hours, 30,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OB FLASHLIGHT HAS DEAD BATTERY ; / [01] REPLACED BATTERY IAW CMM 25-60-02 OPS CHECK GOOD
